# SDR CA150114005

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: A1851TA
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF THE PROPELLER, FOUND THE INNER BEARING RACE BROKEN IN TWO PEICES.
